Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 262, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 10, 2015, 5:32 PM EDT for Macon County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2015, 5:32 PM EDT (21:32 UTC)
- Expired
- Jul 10, 2015, 6:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Macon County, GA
The radar
The Robins AFB radar (KJGX), 63 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 302 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1443 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
331
WUUS52 KFFC 102132
SVRFFC
GAC193-102215-
/O.NEW.KFFC.SV.W.0262.150710T2132Z-150710T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT FRI JUL 10 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MACON COUNTY IN WEST CENTRAL GEORGIA...
* UNTIL 615 PM EDT
* AT 532 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
MARSHALLVILLE...OR 9 MILES SOUTHWEST OF FORT VALLEY...MOVING SOUTH
AT 5 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OGLETHORPE...MONTEZUMA...MARSHALLVILLE...SAINT LOUIS...
WINCHESTER...WHITEWATER STATE PARK AND BARTLETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3229 8413 3252 8406 3251 8404 3250 8403
3251 8398 3251 8392 3250 8392 3249 8389
3247 8385 3238 8384 3238 8386 3236 8386
3236 8385 3229 8385 3229 8390 3228 8390
TIME...MOT...LOC 2132Z 345DEG 5KT 3243 8396
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
877
WWUS52 KFFC 102207
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 PM EDT FRI JUL 10 2015
GAC193-102216-
/O.EXP.KFFC.SV.W.0262.000000T0000Z-150710T2215Z/
MACON GA-
607 PM EDT FRI JUL 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MACON COUNTY WILL
EXPIRE AT 615 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PEACHTREE CITY.
LAT...LON 3229 8413 3252 8406 3251 8404 3250 8403
3251 8398 3251 8392 3250 8392 3249 8389
3247 8385 3238 8384 3238 8386 3236 8386
3236 8385 3229 8385 3229 8390 3228 8390
TIME...MOT...LOC 2203Z 345DEG 5KT 3243 8396
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:45 PM EDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jul 10, 2:45 PM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT FRI JUL 10 2015
.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
PERSISTENCE WILL CONTINUE THROUGH THE SHORT TERM. ISOLATED TO
SCATTERED THUNDERSTORMS THAT HAVE DEVELOPED WILL DISSIPATE THIS
EVENING. EXPECT THE SAME AGAIN ON SATURDAY AS THE LEE SIDE TROUGH
CONTINUES OVER CENTRAL GA WHICH WILL BE THE FOCUS FOR CONVECTIVE
DEVELOPMENT. THERE COULD ALSO BE A SLIGHTLY HIGHER CHANCE ACROSS
NORTH GEORGIA WHERE THERE WILL BE GREATER INSTABILITY. NO MAJOR
TEMPERATURES SWINGS THROUGH THE SHORT TERM AND MOS GUIDANCE HAS A
GOOD HANDLE ON THIS.
17
.LONG TERM /SUNDAY THROUGH FRIDAY/...
HAVE ONLY MADE MINOR ADJUSTMENTS TO THE EXTENDED PERIODS TO
ACCOUNT FOR LATEST MODEL TRENDS. TEMPERATURES CONTINUE TO LOOK
ABOVE NORMAL THROUGH NEXT WEEK...THOUGH WILL SEE SLIGHTLY HIGHER
POPS AS HIGH PRESSURE RIDGE SHIFTS TO THE WEST. OVERALL...CURRENT
FORECAST TRENDS LOOK TO BE ON TRACK. PREVIOUS DISCUSSION FOLLOWS.
31
/ISSUED 317 AM EDT FRI JUL 10 2015/
CWFA STAYS UNDER THE INFLUENCE OF THE UPPER RIDGE THROUGH THE
REMAINDER OF THE WEEKEND. HIGH PRESSURE ALOFT BEGINS TO RETROGRADE
WEST BY TUESDAY AS A TROUGH BEGINS TO DIG SOUTH ACROSS THE EASTERN
SEABOARD. NW FLOW ALOFT CONTINUES THROUGH THE END OF THE WEEK. A
PATTERN CHANGE LOOKS TO HAPPEN BY NEXT WEEKEND AS THE HIGH ALOFT
BEGINS TO BUILD BACK EAST.
AT THE SURFACE...A LEE TROUGH WILL REMAIN IN PLACE ACROSS THE
EAST/SOUTHEAST PORTION OF THE CWFA THROUGH MUCH OF NEXT WEEK. THIS
FEATURE MAY HELP FOCUS SOME AFTERNOON SHRA/TSRA.
POPS SHOULD BE LOWER THROUGH THE WEEKEND WITH THE HIGH PRESSURE
ALOFT HELPING TO SUPPRESS WIDESPREAD CONVECTION. POPS WILL INCREASE
BY NEXT WEEK...AS THE HIGH SHIFTS WESTWARD. ALSO...ANY SHORTWAVES
DROPPING DOWN IN THE NW FLOW WILL HAVE THE POTENTIAL TO INCREASE
CONVECTIVE COVERAGE.
WITH THE RIDGE OVERHEAD...TEMPS MOSTLY IN THE MIDDLE TO UPPER 90S
ARE LIKELY EACH DAY...WITH MIDDLE TO UPPER 80S IN THE HIGHEST
ELEVATIONS. AS THE RIDGE BREAKS DOWN EARLY NEXT WEEK...A SLIGHT
BREAK IN TEMPS IS EXPECTED WITH VALUES AVERAGING FROM THE MIDDLE TO
UPPER 80S TO LOWER 90S ACROSS MOST LOCALES OUTSIDE THE NORTHEAST GA
MOUNTAINS.
GUIDANCE SEEMED A LITTLE TO WARM DURING THE MIDDLE OF NEXT WEEK FOR
NW FLOW. HAVE BUMPED HIGH TEMPS DOWN A DEGREE OR TWO ACROSS THE
AREA.
HEAT INDICES MAY APPROACH 105 DEGREES IN PORTIONS OF THE SE CWFA
MONDAY AND TUESDAY. RIGHT NOW...VALUES REMAIN BELOW CRITICAL
THRESHOLDS...BUT EVEN A ONE OR TWO DEGREE CHANGE IN TEMP/DEWPOINT
COULD CAUSE HEAT INDICES TO REACH 105 DEGREES OR ABOVE.
NLISTEMAA
&&
.CLIMATE...
RECORDS FOR 07-10
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1930 72 1979 76 1981 58 1952
KATL 100 1936 72 1979 81 1879 58 1891
1930 1894
KMCN 103 1980 77 1950 77 1986 58 1972
1930
KCSG 101 1980 79 2005 78 2000 63 1963
RECORDS FOR 07-11
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 101 1930 78 1979 79 1980 59 1963
1961
1906
KATL 101 1980 73 1961 81 1879 58 1894
KMCN 104 1980 76 1961 79 2005 61 1947
KCSG 102 1980 73 1961 81 1980 61 1963
RECORDS FOR 07-12
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 108 1930 68 1999 76 1981 59 1963
1969
KATL 103 1980 70 1898 80 1980 53 1898
1930 1879
KMCN 105 1980 78 1900 78 1925 61 1953
1901
KCSG 101 1980 82 1953 80 1980 61 1956
RECORDS FOR 07-13
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1980 73 1999 77 1980 58 1918
1925
KATL 105 1980 74 1999 79 1980 59 1898
1879
KMCN 108 1980 68 1898 79 1980 61 1898
KCSG 103 1980 77 1999 78 1991 62 1963
&&
.AVIATION...
18Z UPDATE...
PERSISTENCE WILL PREVAIL THROUGH THE FORECAST. VFR WILL PERSIST
WITH ISOLATED TSTORMS THIS AFTERNOON/EVENING. CU FIELD HAS
DEVELOPED AND THIS WILL DISSIPATE THIS EVENING ONLY TO REFORM
SATURDAY. WINDS WILL REMAIN LIGHT AND WEST TO NORTHWEST.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON TIMING OF CONVECTION
HIGH ON REMAINING ELEMENTS
17
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 71 98 71 95 / 10 20 20 20
ATLANTA 74 96 74 92 / 10 20 20 20
BLAIRSVILLE 66 87 66 87 / 10 30 20 20
CARTERSVILLE 69 95 69 92 / 10 20 20 20
COLUMBUS 73 96 73 95 / 20 30 20 20
GAINESVILLE 71 94 71 91 / 10 20 20 20
MACON 73 98 73 96 / 10 30 20 30
ROME 69 96 69 93 / 10 20 20 20
PEACHTREE CITY 70 95 70 93 / 10 20 20 20
VIDALIA 73 99 74 96 / 10 30 20 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...17
LONG TERM....31
AVIATION...17Hazardous weather outlook, Jul 10, 4:15 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 415 PM EDT FRI JUL 10 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-112015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 415 PM EDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED SEVERE STORMS EXPECTED THROUGH THIS EVENING. WEATHER HAZARDS EXPECTED... DAMAGING WINDS...FREQUENT LIGHTNING...HAIL UP TO 1.00 INCH...AND HEAVY DOWNPOURS. BEST CHANCES WILL BE THROUGH 10 PM THIS EVENING...AND GENERALLY ALONG AND SOUTH OF A FRANKLIN...TO MADISON...TO LINCOLNTON LINE. DISCUSSION... MODERATE INSTABILITIES WILL COMBINE WITH MOISTURE ACROSS THE STATE...PARTICULARLY OVER CENTRAL GEORGIA...TO PRODUCE THUNDERSTORMS TODAY. SOME OF THESE STORMS WILL BECOME STRONG TO SEVERE...ESPECIALLY AS THEY DEVELOP AND INTERACT WITH BOUNDARIES FROM OTHER STORMS. THE MAIN CONCERN WILL BE DAMAGING WINDS AND FREQUENT LIGHTNING...THOUGH HAIL UP TO 1.OO INCH IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... CONTINUED CHANCES OF AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED INTO THE WEEKEND. ANY STORMS THAT DO FORM WILL BE CAPABLE OF PRODUCING STRONG WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING ALONG WITH HEAVY RAIN. TEMPERATURES WILL BE INCREASING WITH MID TO UPPER 90S FOR PORTIONS OF EAST CENTRAL GEORGIA THROUGH THE WEEKEND AND HEAT INDICES NEAR OR SLIGHTLY ABOVE 100 DEGREES. A MORE ACTIVE THUNDERSTORM PATTERN LOOKS TO RETURN BY LATE SATURDAY INTO EARLY NEXT WEEK WITH MORE WIDESPREAD PRECIPITATION CHANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 10, 4:55 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT FRI JUL 10 2015
GAZ071-102130-
MONROE GA-
455 PM EDT FRI JUL 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR MONROE COUNTY UNTIL 530 PM EDT...
AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORSYTH...MOVING WEST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORSYTH...RUSSELLVILLE...BOLINGBROKE...BRENT AND DAMES FERRY.
LAT...LON 3304 8404 3305 8374 3300 8372 3298 8372
3295 8371 3295 8373 3294 8373 3294 8374
3290 8382 3285 8389 3285 8395 3286 8398
3285 8398 3285 8404
TIME...MOT...LOC 2055Z 074DEG 9KT 3296 8391Local storm report, Jul 10, 5:01 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 2 ENE MARION 32.67N 83.40W
07/10/2015 TWIGGS GA 911 CALL CENTER
THE TWIGGS COUNTY 911 CENTER REPORTED TWO TREES DOWN
ALONG BULLARD ROAD.
&&
EVENT NUMBER FFC1500502
JLFLocal storm report, Jul 10, 5:02 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TSTM WND DMG MOUNTVILLE 33.04N 84.88W
07/10/2015 TROUP GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORT OF TREES DOWN NEAR
HOGANSVILLE RD AND PATILLO RD...HINES RD...WHITESVILLE
ST IN THE 400 BLOCK...AND ON INTERSTATE 185 AT
INTERSTATE 85.
&&
EVENT NUMBER FFC1500502
KOVACIKSpecial weather statement, Jul 10, 5:04 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
504 PM EDT FRI JUL 10 2015
GAZ080-102130-
TAYLOR GA-
504 PM EDT FRI JUL 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR TAYLOR COUNTY UNTIL 530 PM EDT...
AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF BUTLER...MOVING SOUTHWEST AT
10 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
RUPERT...MAUK AND CHARING.
LAT...LON 3240 8432 3240 8434 3238 8435 3240 8435
3240 8436 3243 8436 3242 8439 3243 8439
3245 8441 3248 8441 3249 8443 3252 8444
3256 8440 3248 8421 3240 8424 3240 8425
3237 8425 3237 8432
TIME...MOT...LOC 2103Z 026DEG 7KT 3246 8435Special weather statement, Jul 10, 5:08 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT FRI JUL 10 2015
GAZ053-102145-
COWETA GA-
508 PM EDT FRI JUL 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR COWETA COUNTY UNTIL 545 PM EDT...
AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SENOIA...OR 13 MILES SOUTHWEST OF
FAYETTEVILLE...MOVING NORTH AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PEACHTREE CITY...SENOIA...SHARPSBURG...TURIN AND HARALSON.
LAT...LON 3340 8461 3338 8459 3336 8458 3333 8453
3332 8452 3328 8451 3326 8450 3325 8450
3325 8451 3322 8451 3322 8465 3323 8465
3323 8470
TIME...MOT...LOC 2108Z 194DEG 10KT 3328 8457Special weather statement, Jul 10, 5:18 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT FRI JUL 10 2015
GAZ091-102145-
MARION GA-
518 PM EDT FRI JUL 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 545 PM EDT...
AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GENEVA...OR 11 MILES NORTH OF BUENA VISTA...
MOVING SOUTH AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUENA VISTA...BRANTLEY...OAKLAND...MARION ESTATES AND TAZEWELL.
LAT...LON 3235 8466 3249 8466 3249 8464 3253 8463
3252 8458 3253 8456 3255 8455 3254 8451
3256 8449 3256 8445 3254 8445 3252 8443
3249 8443 3248 8441 3245 8441 3243 8439
3231 8439
TIME...MOT...LOC 2118Z 010DEG 5KT 3248 8457The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 3:09 PM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| Jul 10, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 45 min |
| Jul 10, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 50 min |
| Jul 10, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Wilkinson | 43 min |
| Jul 10, 3:38 PM EDT | Special Weather Statement | FFC | Crawford | 37 min |
| Jul 10, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 45 min |
| Jul 10, 4:10 PM EDT | Special Weather Statement | FFC | Laurens | 35 min |
| Jul 10, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 45 min |
| Jul 10, 4:29 PM EDT | Special Weather Statement | FFC | Crawford | 31 min |
| Jul 10, 4:47 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
| Jul 10, 4:49 PM EDT | Special Weather Statement | FFC | Johnson | 26 min |
| Jul 10, 4:53 PM EDT | Special Weather Statement | FFC | Twiggs | 37 min |
| Jul 10, 4:55 PM EDT | Special Weather Statement | FFC | Monroe | 35 min |
| Jul 10, 5:04 PM EDT | Special Weather Statement | FFC | Taylor | 26 min |
| Jul 10, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 22 min |
| Jul 10, 5:08 PM EDT | Special Weather Statement | FFC | Fayette | 37 min |
| Jul 10, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 49 min |
| Jul 10, 5:18 PM EDT | Special Weather Statement | FFC | Marion | 27 min |
| Jul 10, 5:33 PM EDT | Special Weather Statement | FFC | Muscogee | 27 min |
| Jul 10, 5:39 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 36 min |
| Jul 10, 5:52 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| Jul 10, 6:13 PM EDT | Special Weather Statement | FFC | Dodge | 32 min |
| Jul 10, 6:15 PM EDT | Special Weather Statement | FFC | Pulaski | 30 min |
| Jul 10, 6:17 PM EDT | Special Weather Statement | FFC | Sumter | 28 min |
| Jul 10, 6:21 PM EDT | Special Weather Statement | FFC | Polk | 24 min |
| Jul 10, 6:26 PM EDT | Special Weather Statement | FFC | Dooly | 34 min |
| Jul 10, 6:28 PM EDT | Special Weather Statement | FFC | Telfair | 32 min |
| Jul 10, 6:39 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Jul 10, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 44 min |
| Jul 10, 6:54 PM EDT | Special Weather Statement | FFC | Wilcox | 36 min |
| Jul 10, 7:02 PM EDT | Special Weather Statement | FFC | Haralson | 28 min |
| Jul 10, 7:44 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jul 10, 7:50 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jul 10, 7:54 PM EDT | Special Weather Statement | FFC | Bartow | 36 min |
| Jul 10, 7:58 PM EDT | Special Weather Statement | FFC | Polk | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.